MAUDE Adverse Event Report: COVIDIEN 7318 SPG VISTEC 8 X 4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 7318 SPG VISTEC 8 X 4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the compress is linting.Additional information received stated this was noticed before use with a patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on may 20, 2020.All device history records (dhrs) are reviewed by the shift manager and quality assurance prior to release.For sterilized products, the device history records and the sterilization documents undergo further review prior to release to the distribution center.Prior to a lot¿s release, the lots must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.The lots met all defined acceptance requirements and was released.Physical samples were not received for the investigation.However, one photo was provided.The photo was visually analyzed, and brainstorming activities took place with the area supervisor, quality engineer, area mechanic, and manufacturing associate but we were unable to confirm the reported condition or determine the root cause with the photo alone.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
7318 SPG VISTEC 8 X 4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key11338820
Report Number1018120-2021-00434
Device Sequence Number14298477
Product Code GDY
UDI-Device Identifier00884527017006
UDI-Public00884527017006
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7318
Device Catalogue Number7318
Device Lot Number2OE092962
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/07/2021
Patient Sequence Number1